Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Toeplitz-Hausdorff theorem on numerical ranges


Author: R. Raghavendran
Journal: Proc. Amer. Math. Soc. 20 (1969), 284-285
DOI: https://doi.org/10.1090/S0002-9939-1969-0233186-5
MathSciNet review: 0233186
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Angus E. Taylor, Introduction to functional analysis, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1958. MR 0098966


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233186-5
Article copyright: © Copyright 1969 American Mathematical Society